# SDR FDEA201112295456

- Difficulty date: December 29, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 44,018 hours, 13,524 cycles
- Engine: Pwa PW4152
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overtemp
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENG, HIGH OIL TEMP - ABOVE 180 DEG - SHUT ENG  DOWN.  ALL OTHER ENG PARAMETERS OK.  INSPECTED NR2 ENG INLET & EXHAUST AREA; NIL ABNORMALTIES NOTED. VISUAL CK OIL QTY; NORMAL.   R & R NR 2 ENGINE IAW WC 44T0105-2 AND 44T0708-2. RUN ENG IAW JRH LEAK CHECKED OK AND ALL PARAMETERS NORMAL.
